# SDR IPXA2017110423252

- Difficulty date: November 3, 2017
- Submitted: November 6, 2017
- Operation: Air carrier
- Aircraft: N473UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28846
- Aircraft time: 18,100 hours, 12,267 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Panel
- Part number: 112N800416
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: SEG2, FUEL TANK RIGHT WING DRY BAY PANEL CUT OUT 632HZ HAS A CRACK AT INBOARD LOWER CORNER.  REPAIRED IAW EO B757-5720-66141-A
